Health

Can contraceptives cause skin issues? Here’s the big reveal!

*This post may contain affiliate links, as a result, we may receive a small commission (at no extra cost to you) on any bookings/purchases you make through the links in this post. As an Amazon Associate, I earn from qualifying purchases. Read our full disclosure.

https://www.thewomeninterest.com/ should take care of women on her every choice. For Example- Women’s Interests, Beauty Products, Cosmetic Surgery, Plus Size, Self Defense. This website have categories of Hairstyles >Hairstyles Gallery, Long Hairstyles, Straight Hair, Curly Hairstyles, Afro Hairstyles, Short Hairstyles, Bobs & Lobs. Beauty> Skin, Makeup trends. Fashion > Tattoos, Nail trends, Pets Fun, Dogs. Biography, Health, Home Décor, COVID-19

Did you know your birth control pill could be the culprit behind those pesky pimples? Here’s all you need to know, and the best way to tackle it!

Have you found yourself annoyed at the unsightly appearance of rashes and other skin troubles? We understand. But is it bothering you even more, because you’ve been following a proper skincare routine, and yet facing these issues? Well, if that’s the case, contraceptives could be the culprit (in case you are using birth control pills). Yes, the same contraceptives that are used to prevent pregnancy.

What’s the reason behind this?

You may be unaware, but your birth control pill is a concoction of various hormones, including estrogen, progestin, or a combination of both. In case you develop rashes, it could be an autoimmune response that is most likely caused by hormone allergies to estrogen or progesterone. Sometimes, even the amount of these hormones can wreak havoc on the health of your skin.

PCOS and contraceptive pills
Using birth control pills may affect the skin adversely. Image courtesy: Shutterstock

But what are the kind of skin issues that can be caused as a consequence of using contraceptives?

Dr Jaishree Sharad, a celebrity dermatologist, shares it all with HealthShots. “Contraceptives can cause acne. They can also cause hyperpigmentation on the cheeks; a condition known as melasma. Sometimes, it can cause a rash or allergic reaction.”

Melasma is generally caused when estrogen and progesterone stimulate cells that contain melanin to produce more pigment when your skin is under sun exposure.

Some women also suffer from hormonal acne, because progesterone is believed to alter the pH of the skin, and the sebaceous glands, which very often cause massive breakouts.

For others, spider veins on the face can show up.

“Females with existing conditions like systemic lupus erythematosus (SLE), telangiectasia, and porphyria may see an exacerbation,” adds Dr Sharad.

Contraceptive Pill
You must know how birth control pills can affect your skin. Image courtesy: Shutterstock

And there are some allergic reactions

You could also be allergic to certain ingredients in birth control pills, including dyes, or other chemicals. In case you are allergic to any ingredient, your body triggers an immune response. So, if you notice hives or an itchy rash, you know what’s the cause.

What is the best way to tackle skin issues caused by contraceptives?

If you suspect that your birth control pill is causing issues, it’s time to stop taking it, says Dr Sharad. Make sure to speak with a healthcare professional, and switch to another one that suits you better.

Some doctors may recommend allergy testing, in order to detect the reason behind skin rashes or other issues.

“Get treated for the acne or melasma by a dermatologist,” concludes Dr Sharad.
So ladies, make sure to be a little more cautious, while you’re on the pill. Any sign of skin-related issues must prompt you to take action!

Disclaimer Of www.thewomeninterest.com/

It must be agreed that the use of Thewomeninterest.com website shall be at the user’s sole risk. To the maximum extent permitted by law, Thewomeninterest.com, its directors, employees, and agents will make no representations about the exactness of the website’s content or the content of any sites linked to the website of. Thewomeninterest.com assumes:

no liability or responsibility for any errors, or inaccuracies,
personal injury or any damage to property resulting from the user’s access to and use of the website,
any interruption or cessation of transmission in relation to our website,
any bugs, Trojan horses, or viruses, which may be transmitted through the website or by any third party
any omissions or errors in content by way of content posted, transmitted, or emailed.
Thewomeninterest.com does not guarantee, endorse, or assume responsibility for any product or service offered by a third party through the Thewomeninterest.com website or any hyperlinked website or other advertising, and Thewomeninterest.com will not be in any way be responsible for monitoring any transaction between the user and the third-party providers of services or products. The user should use his/her best judgment and exercise caution where appropriate. Thewomeninterest.com’s website may include hyperlinks to other websites owned or operated by parties other than us. Thewomeninterest.com will not be held responsible for the exactness or availability of such other websites. Any inclusion of the hyperlink does not refer to any endorsement or recommendation of the content on such third-party websites.

It is reiterated that not all treatments that appear here at Thewomeninterest.com website have been proven on a scientific basis. The information available on this site should in no way replace the advice of a doctor. Thewomeninterest.com does not assume responsibility for the accuracy of the information provided here.

Please check with a professional or doctor before using any of the suggestions mentioned. Thewomeninterest.com respects the intellectual property of others, and we request our users to do the same. Thewomeninterest.com bears no responsibility for the content on other websites that the user may find while using Thewomeninterest.com products or services.

Thanks All

Related Articles

Leave a Reply

Your email address will not be published. Required fields are marked *

Check Also
Close
Back to top button
Close